MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036102050
Medical Device Problem Codes Fracture (1260); Premature Separation (4045)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during coil embolization of a big aneurysm, the subject coil detached prematurely and a very tiny filament was observed.The physician was not able to advance the microcatheter; therefore, the coil was retrieved with the microcatheter.The filament was left inside the patient¿s artery.No other patient consequences reported.No other additional information was provided.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.In the case of this complaint, it is possible that the coil was detached during reposition and some fragments break from the coil due to some procedural factors encountered during use which were left inside the patient, this however cannot be conclusively determined.An assignable cause of undeterminable was assigned to the as reported issues, 'nv- main coil prematurely detached/separated inside patient, 'nv - coil broken/fractured ', and ' un-retrieved device fragments '.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 20MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7768929
Report Number3008881809-2018-00337
Device Sequence Number10820024
Product Code HCG
UDI-Device Identifier07613327004731
UDI-Public07613327004731
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberM0036102050
Device Lot Number19909557
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT-17 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Other;